# SDR CALA2025072506913

- Difficulty date: July 20, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 45,399 hours, 4,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12D SEAT EMERGENCY PATH LIGHT IS BROKEN REMOVED AND REPLACED 12D SEAT PATH LIGHT AS REF. IFM 25-26-36. CHECKED ITEM, IT OPERATES OK.
